Join the 'Hair' group to help and get support from people like you.
We found 280 questions associated with the 'Hair' topic.
Posted 23 Jun 2015 by • 41 answers
A few months ago I started taking lisinopril hctz for high blood pressure. I began to notice a bit more hair loss than usual when I shampooed, but nothing significant. However, it gradually increased to huge handfuls, plus would fall out all day long. Research indicated that beta blockers and ACE ...
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 3 Jan 2018 by • 2 answers
... loss? I believe it is the amlodipine besylate. Can I stop it without weaning off?
Posted 17 Apr 2015 by • 1 answer
Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much ...
Posted 25 Jun 2017 by • 1 answer
I am on 100 mg of spironolactone for hair loss and I am noticing bulges of fat in places I've never had them before! My thighs are oddly shaped and my face is swollen like a balloon! Anyone else have this happen?
Posted 22 Jan 2018 by • 4 answers
Hello, about 3 weeks ago my doctor inserted the Mirena IUD. One day after I started experiencing high blood pressure, anxiety and panic attacks . 6 days after getting it inserted I removed it. Two day after removal my hair started falling out! Not just a little 3 or 4 strands but whole handfuls. I ...
Posted 24 Aug 2016 by • 1 answer
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Posted 24 Mar 2016 • 10 answers
... of recent thinning hair or hair loss? These are the only meds I take. I know that anxiety itself can cause these problems. Has anyone had this hair problem with any of the meds I mentioned? "G"
Posted 14 Jun 2018 by • 2 answers
Posted 28 May 2015 by • 2 answers
Just wondering will it affect the way the birth control works or can cause any problems
Posted 4 Jun 2015 by • 10 answers
I (35yrs. F) have been on Brintellix for two weeks (5mg and 10mg, respectively) and additionally to the common side effects like nausea, dizziness, and itching I'm losing noticeably more hair than before. Did anyone experience the same effect and has it stopped?
Posted 1 Aug 2016 by • 6 answers
Is a prescription shampoo or an OTC shampoo better? Which ingredient in the shampoo seems to work? Is it better to go to a beauty supply store or a drugstore for an OTC product? The flakes in my hair are not very visible but I do have lots of hair loss & thinning. My thyroid is fine, but I have ...
Posted 1 day ago by • 1 answer
My hair is falling out in heaps every day since starting albenza! I’m talking handfuls and scalp showing!
Posted 19 Jan 2018 by • 2 answers
I was on tri-estarylla for about 2 years then I switched to the Nexplanon implant during the middle of June 2017 and I got it removed during the middle of December 2017. During middle of September, I started experiencing excessive hair loss and it has not subsided since I removed Nexplanon. I got a ...
Posted 3 days ago by • 1 answer
I got a ras on my eyelid from coconut oil to which I’m allergic and a week later from hair dye. Topical steroids made it so much worse and most contain coconut oil derivatives. I am in my seventies and have never had this before. I think it’s contact dermatitis made worse by the topical ...
Posted 12 Feb 2017 by • 2 answers
Began Contrave as directed Jan 25, 2015. My beautiful, soft, wavy, full volume hair began thinning & falling out by June 2015. Still is thin, brittle & cannot grow past shoulder length as it always has before. I've been a WATER ONLY drinker since March 1993. No teas, no coffee no juice ...